Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 108, NWS La Crosse, WI

June 12, 2017Jackson County, Juneau County, Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2017, 4:38 PM CDT for Jackson County, Juneau County, Monroe County, Wisconsin. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 4:38 PM CDT (21:38 UTC)
Expired
Jun 12, 2017, 5:30 PM CDT
In force
52 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, WI, Juneau County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:38 PM CDTTSTM WND DMG1 Nnw Millston, WIBLEACHERS BLOWN OVER AT BASEBALL FIELD. REPORT RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR.
Jun 12, 4:38 PM CDTTSTM WND DMGMillston, WIBLEACHERS BLOWN OVER AT BASEBALL FIELD. REPORT RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR.
Jun 12, 4:40 PM CDTTSTM WND DMG4 Ese Irving, WIPOWER LINES DOWN.
Jun 12, 4:40 PM CDTTSTM WND DMG4 Ese Irving, WITREES DOWN NEAR HIGHWAY 0 AND 27. NEAR SHAMROCK.
Jun 12, 4:47 PM CDTTSTM WND GST 503 Nne Cataract, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:47 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS53 KARX 122138
SVRARX
WIC053-057-081-122230-
/O.NEW.KARX.SV.W.0108.170612T2138Z-170612T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
438 PM CDT MON JUN 12 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southern Jackson County in west central Wisconsin...
  Northwestern Juneau County in central Wisconsin...
  Northern Monroe County in west central Wisconsin...

* Until 530 PM CDT

* At 437 PM CDT, severe thunderstorms were located along a line
  extending from near Black River Falls to Millston to 7 miles
  northeast of Fort Mc Coy, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* These severe thunderstorms will remain over mainly rural areas of 
  southern Jackson...northwestern Juneau and northern Monroe 
  Counties, including the following locations: Franklin, Irving, 
  Warrens, City Point and Finley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
      4418 8993 4415 8993 4417 8997 4413 8999
      4412 8998 4413 9000 4411 9001 4399 9074
      4409 9086 4421 9111 4442 9041 4442 9032
      4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2137Z 251DEG 34KT 4425 9080 4421 9065 4412 9061 

HAIL...<.75IN
WIND...60MPH
 
$$

Hollan
4 follow-up statements
210 
WWUS53 KARX 122153
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
453 PM CDT MON JUN 12 2017

WIC053-057-081-122230-
/O.CON.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-Monroe WI-
453 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN JACKSON...NORTHWESTERN JUNEAU AND NORTHEASTERN MONROE
COUNTIES...

At 452 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Millston to 16 miles west of Babcock
to 11 miles northeast of Tomah, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement. Trees have been reported down near 
         Millston.

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Black River Falls, Millston, Warrens, City Point, Finley, New Miner,
Shamrock, Potters Flowage, Perry Creek Recreation Area, Jellystone
Park Near Warrens, The Rezin Landing Strip, Mather, The Sprague
Mather Flowage, Bear Bluff Township, Pigeon Creek Campground, The
North Flowage, I 94 Exit 135, Valley Junction, I 94 Exit 128 and The
Meadow Valley Flowage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
      4418 8993 4415 8993 4417 8997 4413 8999
      4412 8998 4413 9000 4411 9001 4401 9066
      4410 9074 4425 9098 4442 9041 4442 9032
      4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2152Z 253DEG 35KT 4432 9061 4422 9045 4410 9033 

HAIL...0.75IN
WIND...60MPH
 
$$

Hollan
328 
WWUS53 KARX 122210
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
510 PM CDT MON JUN 12 2017

WIC053-057-081-122230-
/O.CON.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-Monroe WI-
510 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN JACKSON...NORTHWESTERN JUNEAU AND NORTHEASTERN
MONROE COUNTIES...

At 509 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Shortville to 6 miles west of
Babcock to 9 miles northwest of Necedah, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe thunderstorms will remain over mainly rural areas of 
southeastern Jackson...northwestern Juneau and northeastern Monroe 
Counties, including the following locations: City Point, Finley, New 
Miner, Pigeon Creek Campground and Potters Flowage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
      4418 8993 4415 8993 4417 8997 4413 8999
      4412 8998 4413 9000 4411 9001 4406 9038
      4414 9041 4416 9061 4429 9073 4442 9041
      4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2209Z 251DEG 34KT 4437 9042 4427 9026 4415 9014 

HAIL...0.75IN
WIND...60MPH
 
$$

Hollan
260 
WWUS53 KARX 122220
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
520 PM CDT MON JUN 12 2017

WIC081-122229-
/O.CAN.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Monroe WI-
520 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CDT for
central and west central Wisconsin.

LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
      4418 8993 4415 8993 4417 8997 4413 8999
      4412 8998 4413 9000 4411 9001 4415 9023
      4418 9032 4416 9051 4429 9061 4442 9041
      4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2219Z 252DEG 34KT 4441 9028 4431 9012 4416 9000 

$$

WIC053-057-122230-
/O.CON.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-
520 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN JACKSON AND NORTHWESTERN JUNEAU COUNTIES...

At 519 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Pittsville to Babcock to 7 miles
southwest of New Rome, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe thunderstorms will remain over mainly rural areas of 
southeastern Jackson and northwestern Juneau Counties, including the 
following locations: City Point, Finley, New Miner, Potters Flowage 
and The Meadow Valley Flowage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
      4418 8993 4415 8993 4417 8997 4413 8999
      4412 8998 4413 9000 4411 9001 4415 9023
      4418 9032 4416 9051 4429 9061 4442 9041
      4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2219Z 252DEG 34KT 4441 9028 4431 9012 4416 9000 

HAIL...0.75IN
WIND...60MPH
 
$$

Hollan
378 
WWUS53 KARX 122229
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
529 PM CDT MON JUN 12 2017

WIC053-057-122238-
/O.EXP.KARX.SV.W.0108.000000T0000Z-170612T2230Z/
Jackson WI-Juneau WI-
529 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON AND
NORTHWESTERN JUNEAU COUNTIES WILL EXPIRE AT 530 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 700 PM CDT for
central and west central Wisconsin.

LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
      4418 8993 4415 8993 4417 8997 4413 8999
      4412 8998 4413 9000 4411 9001 4415 9023
      4418 9032 4416 9051 4429 9061 4442 9041
      4442 9032 4425 9032 4425 8991 4423 8989
TIME...MOT...LOC 2228Z 251DEG 34KT 4444 9017 4434 9001 4419 8989 

$$

Hollan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 12, 2:59 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
259 PM CDT Mon Jun 12 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 259 PM CDT Mon Jun 12 2017

High Impact Weather Potential: Thunderstorm chances continue through
Wednesday night, particularly tonight and again later Tuesday night
into Wednesday. Isolated severe storms can't be ruled out through
the evening and again overnight, as well as later Tuesday night
into Wednesday.

Steamy and active summertime setup across the local area at the
moment, with a frontal boundary draped just south of the I-90
corridor, nudged slightly today by a push of high pressure and
much drier air just to the north. That boundary has been and will
remain the focus for convective potential this evening through
tonight, with an earlier MCS to our west evolving into more of a
linear system the past few hours as additional convection slowly
unzips along the front. Deep shear remains fairly week, especially
as one works southeast from a max of 30 knots into southeast MN
and central WI, but with some lower level turning/shear near the
boundary. Have had a few reports of marginal severe hail/wind the
past hour, and suspect that convection will tend to propagate
east/northeastward the next few hours, perhaps continuing to
gradually redevelop east given plentiful instability up to 3000
J/kg.  From a severe perspective, can't totally rule out
something spinning along the boundary where 0-1km shear is around
20 knots per RAP trends, but would think the overall severe risk
will gradually truncate with eastward extent. Like the past few
days, any storms will be efficient rainers with PWAT values around
2 inches and slower storm movement given the lack of flow aloft.

As discussed yesterday, still thinking our "best" shot at a little
more widespread convection may come tonight as the warm front begins
to lift back northward. Axis of moisture transport pointed directly
into the region suggests the best low level jet forcing working into
our area, with continued limited capping and elevated CAPE values in
excess of 2000 J/kg. Shear is again limited but heavy rain threat
remains through the night, though it does appear storms will
increasingly be lifting north with time as the forcing does the same.

Thereafter, looks like we really get capped off on Tuesday as much
of the area breaks into the warm sector, with 700mb temps spiking to
13-15C. Good mixing with 925mb temps around 24-26C+ suggests another
windy and very warm day, with temps potentially very close to record
territory barring any lower stratus issues, which could present
themselves at some point near the warm front, especially near/north
of I-94. Otherwise, will be watching what happens to our west into
Tuesday evening and night with several bouts of mainly linear
convection likely to fire over the Central Plains ahead of a
stronger upper trough swinging east out of the Rockies. Good shear
out that way suggests organized storms are likely and may well
survive their eastward jaunt in our direction Tuesday night. Some
question remains about better forcing over this way, but a low end
risk for severe storms could exist later Tuesday night but
especially on Wednesday as we may see initial convection fall apart
but then redevelop with the heating of the day as the remnants of
the cold front arrive.

.LONG TERM...(Tuesday night through Monday)
Issued at 259 PM CDT Mon Jun 12 2017

Flow pattern continues to shift from one of weak upper ridging to
more of a flat flow aloft through late week, and then potentially
more upper troughing toward the weekend. Given that shift,
confidence in the details toward Thursday-Friday remains on the
lower side, but there have been persistent hints from guidance the
past few days for a passing shortwave and cold front to bring at
least a chance for showers and storms on Friday or Friday night.
Beyond that, the overall idea of cooler conditions for the weekend
looks well trended at this time, with maybe a smaller risk for some
showers at times given cooler air aloft and some passing weaker
waves. For the moment, the thunder threat continues to look low with
limited diurnal instability as all of the deeper moisture is at
least briefly punted back southward through the mid Mississippi
Valley. In simple terms, that means lower dew points for all -
doubtful anyone will complain about that!

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1238 PM CDT Mon Jun 12 2017

Challenging aviation forecast over the next 24 hours. MVFR/IFR
ceilings near a stationary front should gradually lift this
afternoon. Scattered storms are expected to develop near the front
this afternoon possibly impacting KLSE/KRST with additional storms
potentially moving in from the west this afternoon/evening.
Confidence in timing remains low, so included VCTS at KLSE/KRST
this afternoon until timing becomes more clear. Showers/thunder
likely will persist into tonight, but have elected to not mention
thunder at this time given uncertainty in placement of
convection. Winds will generally remain light through the period
in proximity of the boundary, with some potential for either
fog/low stratus Tuesday morning before the boundary lifts
northward as a warm front.

&&

.Climate...
Issued at 259 PM CDT Mon Jun 12 2017

Another day of hot weather is expected on Tuesday, though readings
may fall just shy of current records. Regardless, it may be close.
Here's a look at how records currently stand:

La Crosse:  97 from 1988
Rochester:  98 from 1987

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...JM
CLIMATE...Lawrence
Hazardous weather outlook, Jun 12, 3:38 PM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service La Crosse WI
338 PM CDT Mon Jun 12 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
338 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

One or two rounds of thunderstorms will impact the area late this
afternoon through tonight. A few of those storms could be severe
with damaging winds and large hail. In addition, localized very
heavy rainfall and some flooding is possible if storms track over
the same areas repeatedly.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue Tuesday night through Wednesday
evening. A few of the storms late Tuesday night and on Wednesday
could be severe, with damaging winds and large hail the main
threats.

Temperatures along and southwest of Interstate 94 are expected to
climb into the upper 80s to mid 90s Tuesday afternoon. Heat
indices in the river valleys and across much of northeast Iowa
look to climb into the 95 to 100 range. Be alert to the heat if
spending extended time outdoors Tuesday afternoon.

More thunderstorms are possible Thursday through Saturday. At this
time the risk of severe weather with any of these storms looks low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Lawrence

In the hours before

Special weather statement, Jun 12, 4:05 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
405 PM CDT MON JUN 12 2017

WIZ034-042-122200-
Jackson-Monroe-
405 PM CDT MON JUN 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JACKSON AND
MONROE COUNTIES...

At 404 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Blair to near North Bend to near
West Salem. Movement was east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Sparta, Tomah, Black River Falls, Cashton, Millston, Fort Mc Coy,
Cataract, Hatfield, Glendale, Leon, Portland, Irving, Norwalk,
Rockland, Wilton, Ridgeville, Kendall, Clifton, Warrens and Oakdale.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4373 9091 4407 9091 4407 9098 4413 9098
      4442 9090 4442 9032 4373 9031
TIME...MOT...LOC 2104Z 272DEG 35KT 4427 9119 4408 9104 4382 9111

Hollan
Local storm report, Jun 12, 4:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 SSW LA CROSSE         43.80N 91.24W
06/12/2017                   LA CROSSE          WI   LAW ENFORCEMENT

            REPORTS OF TREES/POWER LINES DOWN IN SOUTH
            LA CROSSE.

&&

JM
Local storm report, Jun 12, 4:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
408 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     2 WSW LA CRESCENT       43.81N 91.35W
06/12/2017  E50 MPH          HOUSTON            MN   AMATEUR RADIO

&&

DB
Local storm report, Jun 12, 4:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
411 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     3 S ARCADIA             44.22N 91.49W
06/12/2017                   TREMPEALEAU        WI   PUBLIC

            TREE DOWN.

&&

DB
Local storm report, Jun 12, 4:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
434 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     1 E RIDGEWAY            43.91N 91.54W
06/12/2017  M56 MPH          WINONA             MN   MESONET

            MESONET STATION MN012, 1 E RIDGEWAY.

&&

DB
Local storm report, Jun 12, 4:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     1 NNE FRENCH ISLAND     43.88N 91.26W
06/12/2017  M45 MPH          LA CROSSE          WI   ASOS

            ASOS STATION LSE, LA CROSSE REGIONAL
            AIRPORT.

&&

DB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:32 PM CDTSpecial Weather StatementARXTaylor43 min
Jun 11, 7:40 PM CDTSevere Thunderstorm WarningARXClark, Taylor65 min
Jun 11, 8:03 PM CDTSevere Thunderstorm WarningARXClark42 min
Jun 11, 8:32 PM CDTTornado WarningARXClark13 min
Jun 11, 9:07 PM CDTSpecial Weather StatementARXEau Claire23 min
Jun 11, 9:17 PM CDTSpecial Weather StatementARXTaylor28 min
Jun 11, 9:58 PM CDTAreal Flood AdvisoryARXTaylor3 hr
Jun 11, 10:05 PM CDTSpecial Weather StatementARXTaylor25 min
Jun 11, 11:20 PM CDTSpecial Weather StatementARXJackson25 min
Jun 12, 3:02 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau58 min
Jun 12, 3:37 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Trempealeau38 min
Jun 12, 4:05 PM CDTSpecial Weather StatementARXJackson, Monroe55 min
Jun 12, 4:17 PM CDTAreal Flood AdvisoryARXLa Crosse58 min
Jun 12, 4:58 PM CDTSpecial Weather StatementARXJuneau47 min
Jun 12, 5:16 PM CDTSpecial Weather StatementARXAdams44 min
Jun 12, 5:52 PM CDTSpecial Weather StatementARXGrant53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.